# SDR UALA2013010300036

- Difficulty date: January 3, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N853UA
- Make and model: Airbus A319-131
- Aircraft serial: 1688
- Aircraft time: 37,827 hours, 15,412 cycles
- Engine: Iae V2522A5
- System (JASC): 3597 · Oxygen System Wiring
- Part: Wire
- Condition: Broken
- Location: Cockpit
- Component: Stowage Box
- Component part number: MXP80111600U
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN MASKS MICROPHONES INOP.  FOUND BROKEN WIRE ON CAPT O2 STOWAGE BOX ASSY.  REPLACED STOWAGE BOX, OPS CHECK NORMAL.
